MathSciNet Relay Station
MathSciNet bibliographic data
MR1314906 41A15 (65D07)
Lawton, Wayne; Lee, S. L.; Shen, Zuowei Characterization of compactly supported refinable splines. Adv. Comput. Math. 3 (1995), no. 1-2, 137–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement